# SDR CA151006003

- Difficulty date: September 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

(CAN) OIL ODOR IN THE CABIN OCCURRED ON CLIMBOUT FROM TRANSIENT ALTITUDE. ALL CREW MEMBERS WENT ON OXYGEN TO THE DESTINATION.  ACFT LANDED UNEVENTFULLY. TROUBLESHOOTING ONGOING.
